# SDR USAABB02172

- Difficulty date: October 6, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Engine: Ge CF680
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: G899314
- Condition: Deformed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL CHECK OF THE RIGHT OVERWING SLIDE (AIRCRAFT IS IN A HEAVY MAINTENANCE VISIT), THE SLIDE DID NOT DEPLOY NORMALLY DUE TO THE FAILURE OF THE INBOARD SPOILER TO RETRACT.  MAINTENANCE FOUND TWO BENT PINS IN THE CONNECTOR FOR THE SPOILER OVERRIDE SQUIB.  THE PINS WERE BENT AS A RESULT OF IMPROPER INSTALLATION OF A BLANKING PLUG.  A CHANGE HAS BEEN SUBMITTED TO THE MAINTENANCE PROGRAM CARD TO CAUTION MECHANICS CONCERNING THE INSTALLATION AND REMOVAL OF THE BLANKING PLUG.  THE AIRCRAFT IS PROGRAMMED FOR REPAIR AND OPERATIONAL RETEST OF THE OVERWING SLIDE.
